# SDR CA110104005

- Difficulty date: December 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,922 hours
- Engine: Ge CF343A1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 16405110
- Condition: Burned
- Location: Cabin
- Part time: 36,175 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON A FLIGHT INBOUND THE CREW REPORTED AN ELECTRICAL BURNING ODOR AND ARCING NOISE COMING FROM THE OVERHEAD BIN AREA AT ROW 1 ON THE LT SIDE. MAINTENANCE INVESTIGATION FOUND AN ELECTRICAL CONNECTOR SHORTED, BURNED AND MELTED ABOVE THE LT ROW 1 OVERHEAD BIN.  THIS WIRING HARNESS IS FOR THE CABIN OVERHEAD LIGHTS. THE FAILED CONNECTOR IS PART OF HARNESS BC5-0530-901.  THE CONNECTOR HOUSING P/N IS 1-640511-0 AND THE CONNECTOR SOCKET P/N IS 1-640521-0.  THE CONNECTOR WAS REPLACED AND WIRING REPAIRED.
